# SDR DALA2019120307006

- Difficulty date: December 3, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,237 hours, 57,462 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR XRS 1640 LOWER STUD HOLES DAMAGE. C/W PRI 583270-14REV O THRU REV 6.
